# SDR CA190723004

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - FMS PROBLEMS   NOT POSSIBLE TO ENTER ANY DATA IN BOTH FMS  CREW ADVISED TO PERFORM NAV DATA BASE SWAPPED,  NO HELP  IPC 1+2 RESET PERFORMED,  NO HELP  FMS CROSS LOAD PERFORMED AND FIXED THE ISSUE (TC# 20190723004)
